# SDR CALA0001314

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE DENTS IN NR 1 SLAT T/E BETWEEN XOS 166 AND XOS 147.  THE DENTED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5750-03426.
